# SDR ASAA2013071395800

- Difficulty date: July 13, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 654578315
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO VHF ANTENNA PAN BS 500 TO 500A BL 0 IS CRACKED.  ACFT GROUNDED.  R & R VHF ANTENNA PAN IAW SRM 51-40-02-0G-0.
